A local limit theorem for density functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1964), pp. 59-69
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1964_3_a8,
author = {G. V. Emel'yanov},
title = {A local limit theorem for density functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {59--69},
year = {1964},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1964_3_a8/}
}
G. V. Emel'yanov. A local limit theorem for density functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1964), pp. 59-69. http://geodesic.mathdoc.fr/item/IVM_1964_3_a8/